# SDR SWIA200412843

- Difficulty date: February 1, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 12,386 hours, 18,197 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 1298
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 8,727 hours, 12,361 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NR 1 AUTOPILOT WON'T CAPTURE HDG.  REMOVED AND REPLACED NR 1 AUTOPILOT COMPUTER  IAW MM 22-10-02.  OPS CHECK GOOD IAW MM 22-10-00.
